News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Little dots on my leg


 chrishw - Mon Apr 02, 2007 1:35 am

I am a 22 year old male, I am on adderall and lamictal. I changed my dose of lamictal, these dots might have started around the time when I changed the dose. These little dots have been at the top of my leg for at least a few weeks. I don't know if it means anything or not. They don't hurt, I wondered if it was a rash, lamictal can cause a rash but I didn't think it was serious because it hasn't changed, gotten bigger or smaller. I made a blog with the link below so pictures would be available. thanks.

http://dotsonmyleg.blogspot.com/2007/04 ... y-leg.html[/img]
 Dr. Chan Lowe - Thu Apr 12, 2007 12:23 pm

User avatar Unfortunately I was not able to access your pictures. Lamictal can cause a rash. It can range from harmless to vary severe. The harmless version is usually small pinkish colored dots that can get a little larger. The spectrum then increases to a very severe form of rash known as Stevens-Johnson syndrome that can be life threatening.

I would recommend that you see your doctor for evaluation.

Best wishes.
 chrishw - Thu Apr 12, 2007 12:26 pm

I finally went to my doctor tuesday and deleted the blog I made for the pictures, he said it wasn't anything bad, something harmless and may be there the rest of my life. thanks.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here